# SDR REXA2015101000949

- Difficulty date: October 10, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Channel
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FAIRING SUPPORT CHANNEL ASSEMBLY AT FS 797 IS LOOSE AT FAIRING BRACKET, JUST BELOW INBD PINTLE PIN SIDE STAY ASSEMBLY CONNECTION POINT.  R & R LT MLG FAIRING SUPPORT CHANNEL IAW SRM 51-42-21-001-001-A01 & AMM 20-21-00-910-801.
